MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER
Model Number INTELLIVUE MULTI MEASUREMENT SERVER
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the blood pressure unit keeps inflating pressure.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone#:(b)(6).E1: reporter phone# :(b)(6).
 
Additional Manufacturer Narrative
The philips field service engineer (fse) went onsite and evaluated the alleged device.He found the blood pressure assembly to be defective and needed repair/replacement.Based on the information available and the testing conducted, the cause of the reported problem was a defective blood pressure assembly.The reported problem was confirmed the device was operational after repairs were completed and the blood pressure assembly was replaced.The device remains at customer site.The investigation concludes that no further action is required at this time.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23754682
Report Number9610816-2025-001185
Device Sequence Number14958416
Product Code DQA
UDI-Device Identifier00884838000254
UDI-Public(01)00884838000254
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K090360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE MULTI MEASUREMENT SERVER
Device Catalogue Number862442
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown